A Perron-Frobenius theorem for positive quasipolynomial matrices associated with homogeneous difference equations

Bui The Anh, D. D X Thanh

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    We extend the classical Perron-Frobenius theorem for positive quasipolynomial matrices associated with homogeneous difference equations. Finally, the result obtained is applied to derive necessary and sufficient conditions for the stability of positive system.

    Original languageEnglish
    Article number26075
    Pages (from-to)1-6
    Number of pages6
    JournalJournal of Applied Mathematics
    Volume2007
    DOIs
    Publication statusPublished - 2007

    Fingerprint Dive into the research topics of 'A Perron-Frobenius theorem for positive quasipolynomial matrices associated with homogeneous difference equations'. Together they form a unique fingerprint.

    Cite this